HomePublications

On the complex singularities of the inverse Langevin function

Research output: Contribution to journalArticle

Open Access permissions

Open

Documents

Links

DOI

Authors

Organisational units

Details

Original languageEnglish
Pages (from-to)1092-1116
JournalIMA Journal of Applied Mathematics
Volume83
Issue number67
Early online date17 Sep 2018
DOIs
Publication statusPublished - Nov 2018
Peer-reviewedYes

View graph of relations

ID: 142723266

Related by author
  1. On bivectors and jay-vectors

    Research output: Contribution to journalArticle

  2. Stability in constrained temperature-rate-dependent thermoelasticity

    Research output: Contribution to journalArticle

  3. Wave stability in isotropic temperature-rate-dependent thermoelasticity

    Research output: Contribution to journalArticle

Related by journal
  1. Stability of a Twisted Plateau Border with Line Tension and Bending Stiffness

    Research output: Contribution to journalArticle

  2. The trajectory of slender curved liquid jets for small Rossby number

    Research output: Contribution to journalArticle